# SDR ERAA074826

- Difficulty date: July 18, 2001
- Submitted: August 13, 2001
- Operation: General aviation
- Aircraft: N563EH
- Make and model: Skrsky S61N
- Aircraft serial: 61808
- Aircraft time: 24,570 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: BH185R154
- Part serial: 195D
- Condition: Fluctuates
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED ON A/C AND HAD TO REMOVE DUE TO GAUGE FLUCTUATING.  RETURNING ON ERA REPAIR ORDER # RW -885179 REQUESTING WARRANTY REPAIR.
